# SDR SWIA2020042350217

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR EDGE MEMBER FROM FS 559+80 - 621 RH  HAS CORROSION AROUND NUTPLATE HOLES   (C-CHECK) RO 4/21/2020   REMOVED CORROSION FROM FLOOR EDGE MEMBER FROM FS559+80 TO FS621.00 RH. REF: CRJ-200 SRM. FOUND TO BE OUT OF LIMITS. REF: REO. REPLACED FLOOR SILL SECTION FS559+80 TO FS 559+112. REF: CRJ-200 SRM, REO AND DWG. SECTION FROM FS559+112  TO FS 621.00 TO BE REPLACED ON MX TRANS 20761460 JOB #2796191 OP #347. SEE CONTINUATION CARD FOR MORE DETAILS. COMPLIED WITH TASK CARD
